# SDR ASAA2017022719964

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 55,841 hours, 21,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE FLOOR EMERGENCY LIGHT STRIP NEXT TO SEAT ROWS 2DF AND 3DF. ACFT GROUNDED.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-15-960-801.
